# SDR TWAA0017105

- Difficulty date: October 25, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FLOOR SUPPORT WAS CORRODED AT RBL 0 TO 58 STA 200, AND AT BL 0 AT STA 160 TO 237.  REMOVED OLD SUPPORTS.  MADE NEW SUPPORTS PER SPM 6-70-01 AND SRM 53-10-1.  INSTALLED PER SRM 51-30 PAGE 18.
